# SDR DALA2018120507081

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,555 hours, 28,675 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU STINKY SOCK SMELL WAS NOTICED IN FLIGHT DECK AS WELL AS FIRST HALF OF CABIN. ALL DECONTAMINATION PROCESSES COMPLETE. FOUND APU SCAVENGE PRESS TUBE FITTING LEAKING. ALSO REMOVED AND REPLACED FIGHT OZONE CONVERTER IAW MM. LEAK CHECKS GOOD.
